# SDR CA011218005

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 HYD. FLUID HOT CAUTION LIGHT CAME ON DURING CRUISE.  NR 1 ENG. HYD PUMP CAUTION LIGHT CAME ON.  NR 1 HYD QUANTITY DROPPED TO 0. EMERGENCY DECLARED. FLAPLESS LANDING CARRIED OUT. FINDINGS: HYDRAULIC FLUID PRESENCE WAS NOTED INTO ENGINE 1 NACELLE. LINE FROM CHECK VALVE TO LT CASE DRAIN FILTER OVERHEATED AND LEAKING. NR 1 SYSTEM PRESSURE,  RETURN AND CASE DRAIN FILTERS CONTAMINATED WITH PARTICLES COMING FROM LT EDP.ACTIONS:  NR 1 HYD SYSTEM FLUSHED. R/R PRESSURE, RETURN AND CASE DRAIN FILTERS. R/R NR 1 EDP AND SPU.
